Show simple item record

dc.contributor.authorAbdelhedi, Wael ( )
dc.contributor.authorAlhemedan, Suad ( )
dc.contributor.authorChtioui, Hichem ( )
dc.contributor.authorHajaiej, Hichem ( )
dc.contributor.authorMarkowich, Peter ( )
dc.date.accessioned2022-03-16T20:44:37Z
dc.date.available2022-03-16T20:44:37Z
dc.date.issued2017-01-12
dc.identifier.citationAbdelhedi, W., Alhemedan, S., Chtioui, H., Hajaiej, H., & Markowich, P. A. (2017). Existence of solutions to perturbed fractional Nirenberg problems. Electronic Journal of Differential Equations, 2017(14), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15519
dc.description.abstractIn this article we study a fractional Nirenberg problem with a small perturbation of a constant. Under a flatness assumption around the critical points, we prove an existence result in terms of Euler-Hopf index. Our method hinges on a revisited version of the celebrated critical points at infinity approach which goes back to Bahri.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFractional Laplacianen_US
dc.subjectCritical exponenten_US
dc.subjectSigma-curvatureen_US
dc.subjectCritical points at infinityen_US
dc.titleExistence of solutions to perturbed fractional Nirenberg problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record